# SDR CALA2019110101879

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZ STAB STA 129.50 IN-SPAR RIB STIFFENER # 2 IS CRACKED. REF. AAR N/R:  99851821 REPAIRED RT HORIZ. STAB. IN-SPAR RIB AT STIFFNER #2 TRANSITION RADIUS AREA PER B737-800 SRM 55-10-096 REPAIR 4,FIG.202,DETAIL "A". THIS IS A CATEGORY "A" REPAIR. ( STA 129.50 ) DATA WAS TRANSCRIBED FROM PAPER DOCUMENT  :  AAR N/R:99851821 WORK ACCOMPLISHED BY MECHANIC INSPECTION ACCOMPLISHED BY Q.C INSPECTOR
